Bifurcations of Nonconstant Solutions of the Ginzburg-Landau Equation
Norimichi Hirano and
Sławomir Rybicki
Abstract and Applied Analysis, 2012, vol. 2012, 1-19
Abstract:
We study local and global bifurcations of nonconstant solutions of the Ginzburg-Landau equation from the families of constant ones. As the topological tools we use the equivariant Conley index and the degree for equivariant gradient maps.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/560975.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/560975.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:560975
DOI: 10.1155/2012/560975
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().